# SDR SWIA202162954

- Difficulty date: November 6, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H WINDSCREEN HAS A CORRODED DOUBLER BEHIND THE INBD FLOOR MOUNT FITTING.    (C-CHECK RO 11-27-21)   REPLACED R/H WINDSCREENS INBD FLOOR MOUNT FITTING DOUBLER WITH A SERVICEABLE DOUBLER (P/N=9395015-1) REFERENCING CRJ 700 SRM 51-41-02-001-001-A01.  / TORQUE WRENCH USED: TUC# 8609, CAL DUE 30-SEP-22
